Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Concordant mappings and the concordant-dissonant factorization of an arbitrary continuous function


Author: P. J. Collins
Journal: Proc. Amer. Math. Soc. 27 (1971), 587-591
MSC: Primary 54.60
MathSciNet review: 0276933
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The property of concordance (weaker than monotonicity) is introduced, and a characterization of concordant mappings using quotient spaces enables the derivation of a new factorization, the concordant-dissonant factorization of an arbitrary continuous function.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.60

Retrieve articles in all journals with MSC: 54.60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1971-0276933-8
PII: S 0002-9939(1971)0276933-8
Keywords: Quasi-compact mapping, topologically-unique factorization, monotone mapping, light mapping, monotone-light factorization, locally connected set
Article copyright: © Copyright 1971 American Mathematical Society